MathSciNet Relay Station
MathSciNet bibliographic data
MR1906346 91B28
Constantinides, George M.; Perrakis, Stylianos Stochastic dominance bounds on derivatives prices in a multiperiod economy with proportional transaction costs. J. Econom. Dynam. Control 26 (2002), no. 7-8, 1323–1352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement